# SDR ASOA2015052012857

- Difficulty date: May 17, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 26,967 hours, 19,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FIRST FLIGHT OF DAY, EMERGENCY LIGHTS WOULD NOT ILLUMINATE. FOUND F/A EMERGENCY LIGHT GUARDED SWITCH IN ON POSITION.  RECONFIGURED SWITCH TO NORMAL, CHARGED EMERGENCY  LIGHT POWER SUPPLY IAW SDS 33-50-00, DISCREPANCY NO LONGER EXISTS, IAW MCC, NO FURTHER ACTION IS REQUIRED .
